# SDR COEA2025050704903

- Difficulty date: February 18, 2025
- Submitted: May 7, 2025
- Operation: Air carrier
- Aircraft: N903FX
- Make and model: Aerosp ATR 42-320
- Aircraft serial: 179
- Aircraft time: 33,644 hours, 37,448 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Channel
- Part number: S5761018720101
- Condition: Corroded
- Location: Zone 600
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WO 262165 NR 600013 HEAVY CHECK   COE/MAJOR   DISCREPANCY: R/H AILERAON TRIM TAB TRAILING EDGE CLOSEOUT CHANNEL HAS LEVEL 2 CORROSION. CORRECTIVE ACTION: REPLACED CLOSEOUT CHANNEL PER ATR42 SRM 51-25-03.
